I need some help

joybell
By joybell Latest Reply 2014-01-07 14:18:36 -0600
Started 2008-11-25 09:39:30 -0600

I am currently taking Gaphbetin 300 mg 3 times a day for neuorapthy. Some days I don't feel neuorpathy and days I do, I am wondering do I need some increase in my medicine because its been 6 months and I have read that it suppose to get better if you would keep your b/s down and i have. When I exercise I thinks it make it worst. Its troubling to me that my doctor thinks you just have neuropathy in just your feet and legs. So, with this website iv'e learned you have nerves all over your body.


5 replies

dagger1234
dagger1234 2014-01-07 14:18:36 -0600 Report

I've been having trouble exercising because of my low blood levels. I'm going to see an endro(not even going to attempt on how to spell it..LOL) soon about my lightning pains too. They said it had to do with my menstruations too. So well see and I'll keep you posted!

2008-11-25 10:08:30 -0600 Report

I would get a second dr's opinion or make an appointment with a nuerologist. I think this would be the best way to go for the time being. Have you checked with the WebMD site? They may be of some help in finding some answers.